# SDR 95UAL767005

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Engine: Pwa JT9D7R4D
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF TIRE.
